MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL AMT NECK SEG 135D KHO; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY FRANCE SAS - 3003895575 CORAIL AMT NECK SEG 135D KHO; HIP INSTRUMENTS : FEMORAL TRIALS
Catalog Number L94006
Medical Device Problem Codes Device Damaged Prior to Use (2284); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Black stain on the product.When hospital tried to remove the stain some kind of metal came out.Discovered before surgery.Did not come off when trying to clean it.Hospital did not want to use the product because of this.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CORAIL AMT NECK SEG 135D KHO
Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key8146103
Report Number1818910-2018-77603
Device Sequence Number19362728
Product Code LXH
UDI-Device Identifier10603295325178
UDI-Public10603295325178
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL94006
Device Lot NumberSO2028329
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2018
Initial Date Received by Manufacturer 11/16/2018
Supplement Date Received by Manufacturer12/18/2018
12/07/2018
01/10/2019
Initial Report FDA Received Date12/10/2018
Supplement Report FDA Received Date01/01/2019
01/04/2019
01/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1